# SDR HEED065701

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 9550158500
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THERMOCOUPLE DOES NOT MEET MINIMUM RESISTANCE VALUE OF 5.5 OHMS PLUS OR MINUS 1.5 OHMS.
